Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2014 (2014), Article ID 107895, 16 pages
http://dx.doi.org/10.1155/2014/107895
Research Article

On Conservation Forms and Invariant Solutions for Classical Mechanics Problems of Liénard Type

1Department of Mathematics, Faculty of Science and Letters, Istanbul Technical University, Maslak, 34469 Istanbul, Turkey
2Division of Mechanics, Faculty of Civil Engineering, Istanbul Technical University, Maslak, 34469 Istanbul, Turkey

Received 27 March 2014; Accepted 12 June 2014; Published 7 August 2014

Academic Editor: Jian-Qiang Sun

Copyright © 2014 Gülden Gün Polat and Teoman Özer. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gülden Gün Polat and Teoman Özer, “On Conservation Forms and Invariant Solutions for Classical Mechanics Problems of Liénard Type,” Advances in Mathematical Physics, vol. 2014, Article ID 107895, 16 pages, 2014. doi:10.1155/2014/107895